MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX DELTA HD 12/14 32X+7; BIOLOX DELTA CERAMIC FEMORAL HEAD

ZIMMER GMBH BIOLOX DELTA HD 12/14 32X+7; BIOLOX DELTA CERAMIC FEMORAL HEAD
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical products and therapy date detail of product: item number 0100102616, item name wagner sl revision stem 16/265, lot # unknown.Item number unknown, item name biomet g7 60mm socket +5 offset, lot # unknown.Item number unknown, item name e1 polyethylene liner, lot # unknown.Item number unknown, item name dome screws (qty: 3), lot # unknown.Item number unknown, item name luque wires 16-gauge (qty: 3), lot # unknown.The manufacturer did not receive x-rays but received other source documents for review.The device has not been received for investigation as the patient has not been revised.As no lot number was provided, the device history records could not be reviewed.Attempts to obtain additional information have been made; however, no more is available.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available, an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).Lot number unknown.
 
Event or Problem Description
It was reported that patient had a dislocation of the right hip post revision surgery.Unknown if there was any medical intervention post dislocation.
 
Event or Problem Description
No change to previously reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected and additional information.Additional: h2, h6 correction: b4, g4, g7, h10 event description: according to the received maude report, the patient underwent multiple complex right hip surgeries starting in 1990 after an avascular necrosis following a motor vehicle accident.After revision surgery due to metallosis performed on (b)(6) 2016 the patient dislocated the right hip due to instability related to insufficiency of her periprosthetic tissues due to damage from adverse reaction to metal debris.Review of received data: no medical data has been received.- due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.Product evaluation: no product was returned; therefore, visual and dimensional evaluation could not be performed.Review of product documentation: device purpose: this device is intended for treatment.Product compatibility: the compatibility check could not be performed due to missing product identification.Dhr review: review of the device history records could not be performed due to unknown lot number.Conclusion: according to the received maude report, the patient underwent multiple complex right hip surgeries starting in 1990 after an avascular necrosis following a motor vehicle accident.After revision surgery due to metallosis performed on (b)(6)2016 the patient dislocated the right hip due to instability related to insufficiency of her periprosthetic tissues due to damage from adverse reaction to metal debris.Neither x-rays, operative notes, office visit notes, nor device(s) or photos of the device(s) were received; therefore, the condition of the component(s) is unknown.Patient factors that may have affected the performance of the components such as bone quality, activity level, type of activity (low impact vs.High impact), and relevant medical history are unknown.Adherence to rehabilitation protocol is unknown.Based solely on the maude report this complaint cannot be confirmed.Due to significant lack of information a detailed investigation could not be performed, nevertheless based on the given information there is no indication of a non-conformance or complaint out of box (coob).Based on the given information, we were not able to identify a specific root cause for this issue.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).

Brand Name
BIOLOX DELTA HD 12/14 32X+7
Common Device Name
BIOLOX DELTA CERAMIC FEMORAL HEAD
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key9943080
Report Number0009613350-2020-00190
Device Sequence Number14423568
Product Code LZO
UDI-Device Identifier00889024430341
UDI-Public00889024430341
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K071535
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00-8775-032-04
Device Lot NumberUNKOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer09/07/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;